Nagoya Mathematical Journal

On block idempotents of modular group rings

Masaru Osima

Full-text: Open access

Article information

Source
Nagoya Math. J., Volume 27, Part 2 (1966), 429-433.

Dates
First available in Project Euclid: 14 June 2005

Permanent link to this document
https://projecteuclid.org/euclid.nmj/1118801763

Mathematical Reviews number (MathSciNet)
MR0204539

Zentralblatt MATH identifier
0139.25202

Subjects
Primary: 20.80

Citation

Osima, Masaru. On block idempotents of modular group rings. Nagoya Math. J. 27 (1966), no. 2, 429--433. https://projecteuclid.org/euclid.nmj/1118801763


Export citation

References

  • [1] R. Brauer, ZurDarstellungstheorie der Gruppen endlicher Ordnung, I, Math. Zeits. 63 (1956), 406-444.
  • [2] R. Brauer, ZurDarstellungstheorie derGruppen endlicher Ordnung, II,Math. Zeits. 72 (1959), 25-46.
  • [3] R. Brauer, Some applications of thetheory of blocks of characters of finite groups, I, J. Alg.1 (1964), 152-167.
  • [4] R. Brauer and W. Feit, On the number of irreducible characters of finite groups in a given block. Proc. Nat.Acad. Sci. U.S.A. 45 (1959), 361-365.
  • [5] C.W. Curtis and I. Reiner, Representation Theory of Finite Groups and Associative Algebras, Interscience, New York, London,1962.
  • [6] M. Osima, Notes on blocks of group characters, Math. J. Okayama Univ. 4 (1955), 175-188.
  • [7] M. Osima, On a theorem of Brauer, Proc. Japan Acad. 40 (1964), 795-798. OsakaUniversity